AN ALGORITHM TO COMPUTE THE POWER OF MONTE CARLO TESTS WITH GUARANTEED PRECISION

File Description SizeFormat 
Annals of Statistics_41_1_2013.pdfPublished version209.42 kBAdobe PDFView/Open
Title: AN ALGORITHM TO COMPUTE THE POWER OF MONTE CARLO TESTS WITH GUARANTEED PRECISION
Authors: Gandy, A
Rubin-Delanchy, P
Item Type: Journal Article
Issue Date: 6-Oct-2011
URI: http://hdl.handle.net/10044/1/18651
DOI: http://dx.doi.org/10.1214/12-AOS1076
ISSN: 0090-5364
Publisher: INST MATHEMATICAL STATISTICS
Start Page: 125
End Page: 142
Journal / Book Title: ANNALS OF STATISTICS
Volume: 41
Issue: 1
Copyright Statement: © Institute of Mathematical Statistics, 2013
Publication Status: Published
Appears in Collections:Statistics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx